# SDR DALA2021092805818

- Difficulty date: September 26, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 52,796 hours, 36,672 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPORT FOR R2 THRESHOLD BETWEEN STA 180 AND 200 HAS SERVAL DEEP GOUGES (PART IS PREVIOUSLY BLENDED MARKED WITH BLUE). SUMMARY SEE NRC 058-0023:5310-2005/029 00429: REPLACED PER DAC DRWG 9936534. (LP #1961929)
